# SDR ASAA2016092118094

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 13,745 hours, 4,455 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START LEFT PACK LIGHT ILLUMINATED UPON RECALL.  EXTINGUISHED AFTER PRESSING MASTER CAUTION RESET.  ACFT GROUNDED.  NR 1 TEMP CONTROL LOGGED RAM AIR ACT FAULT.  ACCOMPLISHED  AMM 21-61-00-700-806-002. SYSTEM TESTS GOOD.
